Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Query about migraines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   I have joint pains and headache which subsides immediately after vomiting. The joint pains are through out the day and night. I have thyroid problem. Hypothyroidism. I am a female and my age is 30 yrs
User :   is there any doc from india
Doctor :   hi
Doctor :   please describe your symptoms in detail
User :   yes doctor. thanks. my wife has been complaining of severe joint pains for the past 1 year
User :   we did a RH test for rheumatism, but did not find anything abnormal
User :   Doctor she has been complaining of headaches and after she vomits the pain subsides
Doctor :   does she have belching, burping, upper stomach discomfort, burning sensation in chest?
User :   yes very much
User :   she has a discomfort in her esophagus area and there is a pain in the area just below the diaphragm.
Doctor :   are her symptoms of joint pains and vomiting worse when she is having these other symptoms?
User :   vomiting occurs only after the headache..joint pain complaining is there through out the day. she is unable to move her fingers also at times to wash utensils and clothes
User :   she has severe mood swings before and after her menses. she also tends to get into depression.
Doctor :   ok. the vomiting and headache could be attributed to the gastric issues.
Doctor :   what medications is she taking at present?
User :   she does not take any medicines for any of these pblms. i wanted to get a thorough check up done with respect to her blood and if necessary radiological investigations and then consult a doctor for some medicines. Now based on ur inputs i will move ahead.
User :   she has a thyroid pblm and she is on thryonorm 75mcg
User :   sorry thyronorm
Doctor :   ok
Doctor :   she can continue with thyronorm
Doctor :   and proceed with these steps
Doctor :   1) take a thorough consultation for the gastric problems. and control diet along with taking medicines for gastric acid suppression
User :   a gastroenterologist shud be consulted
Doctor :   yes
User :   for joint pains which is hurting her so much what do u suggest ?
Doctor :   she can take Tab Dolo 650 mg 2 times a day and proceed with orthopedic consultation to look for causes of non-rheumatoid arthritis
User :   the headache is very severe and very bad and after that she vomits and the pain subsides. my worry was whether it is a migraine.
User :   do u suggest any blood tests to be done understand her present status w.r.t thyroid and any other factors.
Doctor :   if vomiting is accompanied, it could be migraine also. she should take the medication to control headache right when the headaches start
Doctor :   she should avoid having stale food, avoid use of choclates, cheese and pickles.
Doctor :   keep a diary of what situations or events cause the headaches to start
User :   with multiple issues my worry was how to go about attending her pblms..
User :   r u there doc
User :   doctore
Doctor :   yes I am here.
Doctor :   proced with what I have sugggested
Doctor :   she should start feeling better
User :   ok sir. shud any blood tests to be done now.
Doctor :   you can get back to me next week with the further investigation results
User :   what investigations do u suggest
Doctor :   yes, the blood tests will involve testing for the non rheumatoid arthritis causes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor